# SDR SWAA2025112030269

- Difficulty date: October 30, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 29,852 hours, 15,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A534226
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 4 ATTACH BRACKET CRACKED ON BOTH INBD & OTBD RADII BS 727B UNDER FLOORBOARD 242DF.   HFEC VERIFIED THE ATTACHED BRACKET IS CRACKED IAW NDT PART 6; 51-00-00 PROCEDURE 23.    REMOVED AND REPLACED SPLICE STRAP BRACKET IAW SRM 51-10-02, AND SRM 51-40-02.
